Anholonomy according to three formulations of non-null curve evolution


Gurbuz N.

International Journal of Geometric Methods in Modern Physics, vol.14, no.12, 2017 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 12
  • Publication Date: 2017
  • Doi Number: 10.1142/s0219887817501754
  • Title of Journal : International Journal of Geometric Methods in Modern Physics
  • Keywords: Anholonomy density, geometric phase, Minkowski space, SCHRODINGER-EQUATION, GEOMETRIC PHASE, VORTEX FILAMENT, MOVING CURVES, SPACE-CURVES, MOTION, SURFACES, SOLITON

Abstract

© 2017 World Scientific Publishing Company.In this paper, we present three anholonomy densities and three geometric phases for three formulations of curve evolution in Minkowski 3-space and give applications of three formulation for ferromagnetic and antiferromagnetic spin chains.